Volume 19, issue 4 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
On Lagrangian embeddings of closed nonorientable $3$–manifolds

Toru Yoshiyasu

Algebraic & Geometric Topology 19 (2019) 1619–1630
Bibliography
1 M Audin, Fibrés normaux d’immersions en dimension double, points doubles d’immersions lagragiennes et plongements totalement réels, Comment. Math. Helv. 63 (1988) 593 MR966952
2 M S Borman, M McLean, Bounding Lagrangian widths via geodesic paths, Compos. Math. 150 (2014) 2143 MR3292298
3 Y Chekanov, Differential algebra of Legendrian links, Invent. Math. 150 (2002) 441 MR1946550
4 G Dimitroglou Rizell, Exact Lagrangian caps and non-uniruled Lagrangian submanifolds, Ark. Mat. 53 (2015) 37 MR3319613
5 G Dimitroglou Rizell, R Golovko, On homological rigidity and flexibility of exact Lagrangian endocobordisms, Internat. J. Math. 25 (2014) MR3275826
6 T Ekholm, Rational symplectic field theory over 2 for exact Lagrangian cobordisms, J. Eur. Math. Soc. 10 (2008) 641 MR2421157
7 T Ekholm, Y Eliashberg, E Murphy, I Smith, Constructing exact Lagrangian immersions with few double points, Geom. Funct. Anal. 23 (2013) 1772 MR3132903
8 T Ekholm, J Etnyre, M Sullivan, Non-isotopic Legendrian submanifolds in 2n+1, J. Differential Geom. 71 (2005) 85 MR2191769
9 T Ekholm, I Smith, Exact Lagrangian immersions with a single double point, J. Amer. Math. Soc. 29 (2016) 1 MR3402693
10 Y Eliashberg, N Mishachev, Introduction to the h–principle, 48, Amer. Math. Soc. (2002) MR1909245
11 Y Eliashberg, E Murphy, Lagrangian caps, Geom. Funct. Anal. 23 (2013) 1483 MR3102911
12 K Fukaya, Application of Floer homology of Langrangian submanifolds to symplectic topology, from: "Morse theoretic methods in nonlinear analysis and in symplectic topology" (editors P Biran, O Cornea, F Lalonde), NATO Sci. Ser. II Math. Phys. Chem. 217, Springer (2006) 231 MR2276953
13 R Golovko, A note on the front spinning construction, Bull. Lond. Math. Soc. 46 (2014) 258 MR3194745
14 M Gromov, Pseudo holomorphic curves in symplectic manifolds, Invent. Math. 82 (1985) 307 MR809718
15 M Gromov, Partial differential relations, 9, Springer (1986) MR864505
16 J A Lees, On the classification of Lagrange immersions, Duke Math. J. 43 (1976) 217 MR410764
17 E Murphy, Loose Legendrian embeddings in high dimensional contact manifolds, preprint (2012) arXiv:1201.2245
18 L Polterovich, The surgery of Lagrange submanifolds, Geom. Funct. Anal. 1 (1991) 198 MR1097259